MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENGLISH, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENGLISH, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-01C
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 11/11/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired, however it was not a result of the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a relay on the main board.The main board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
POWERHEART G5 KIT, SEMI, US ENGLISH, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key14319772
Report Number2112020-2022-00455
Device Sequence Number11908701
Product Code MKJ
UDI-Device Identifier00812394021260
UDI-Public00812394021260
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberG5S-01C
Device Catalogue NumberG5S-01C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown